# SDR SWAA970836

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED A' SYSTEM HYD PRESSURE LOSS.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  REPLACED NR 3 SPOILER PLUG CRACKED.  REPLACED AND CHECKED FILTERS PER BOEING M/M.
